# SDR 08FDEA02551

- Difficulty date: June 28, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Angle
- Part number: 69650451
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG STA 940 UPPER BEAM ANGLE CRACKED IN RADIUS.  FABRICATED NEW ANGLE.  REF BOEING DWG 69-65045.  MATCH DRILLED REF DWG 69-65045.  INSTALLED ANGLE.  REF SRM 51-30-2.  THIS IS CLASSFIED A MINOR REPAIR.
